Necessary and sufficient conditions for pairwise majority decisions on path-connected domains

Madhuparna Karmokar*, Souvik Roy, Ton Storcken

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)313-336
Number of pages24
JournalTheory and Decision
Issue number3
Early online date26 Mar 2021
Publication statusPublished - Oct 2021


  • Pairwise majority rule
  • Single-peaked domains on trees
  • Unanimity
  • Anonymity
  • Group strategy-proofness
  • Strategy-proofness

Cite this